# SDR SIMA20120722002

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 27,533 hours, 25,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT BATTERY.  OPS CHECKED GOOD IAW CMM 25-60-11.  AIRCRAFT RETURNED TO SERVICE.
